Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Vaginal suppository. Is it effective even after the texture changes?

hi, a friend of mine told me that she was prescribed by her OB GYN vaginal suppository for 7 days. she would like to confirm if the meds still effective even if it becomes a gel/cream like texture because of the room temp perhaps? Supposedly it should be hard, right? to insert easily. Since, it became a gel/cream texture, its hard to insert, it just like you put a cream down there. is it still effective? thank you.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi .vaginal suppositories will not effective if the texural changes like forming into gel or cream form.vaginal suppositories should be used fresh as they are prone prone to infection to the vagina as it is more sensitive.if infection occurs to vagina it is very tough to treat and it takes long time to get is also used only when clear indication is there
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor